Posted by: lulu | 2009-11-27

agitated legs at night

Dear Dr, when I lay down at night to sleep, my legs feel like they want to go, almost like they are agitated. I dont have any medication at night but sometimes do have a cup of tea or coffee before going to bed. Another problem I am having is that everything I eat or drink seems to be sitting on " top of the tummy"  and I cannot burp very easily - almost like it blocked - is this the beginnings of an ulcer or gall bladder problems...I am obese.
Thank you for your time.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc


You are experiencing restless legs syndrome and a common cause for this is sugar intolerance, which is usually caused by diabetes, associated with obesity. Refer to the following link regarding restless legs syndrome for detailed information, causes and treatment thereof:

Consult your doctor for a full examination to find a possible cause for the restless legs. The symptom of fullness can be caused by a hiatus hernia or reflux gastritis. These are also associated with obesity. You can ask your doctor for a referral for a barium meal and gastroscopy to have a clear diagnosis made.

It is imperative that you loose weight by means of exercise and a strict diet. Please read more about obesity in order to educate yourself to the possible side-effects and complications:


Dr Anrich Burger

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: Anon | 2009-11-27

Sounds like Restless Leg Syndrome...... I also have it and it can get irritating and sometimes sore.... i have cut on coffee at night sometimes it doc gave me Pexola for it ... the side effect for me is that i then dont sleep.

Reply to Anon

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.